MAUDE Adverse Event Report: Medline Industries, LP - Namic Namic; 70055009,RA,OFF,NB,-,PG

Medline Industries, LP - Namic Namic; 70055009,RA,OFF,NB,-,PG
Catalog Number 70055009
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
Namic
Common Device Name
70055009,RA,OFF,NB,-,PG
Manufacturer (Section D)
Medline Industries, LP - Namic
10 glens falls
technical park drive
glens falls NY 12801 -386
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50228846
Report Number3015910259-2026-00160
Device Sequence Number13355576
Product Code DTL
UDI-Device Identifier10193489065695
UDI-Public10193489065695
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70055009
Device Lot Number0000168458
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown